# SDR TRBA201134002

- Difficulty date: December 3, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N498AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 498
- Aircraft time: 23,659 hours, 28,474 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH WAY LIGHT NEAR GALLEY HAS COME LOOSE.   REPOSITIONED COVER OF GALLEY EMERGENCY LIGHT IAW CMM 33-52-10.
